# SDR 9708743248

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5100508
- Condition: Faulted
- Location: E/E Compt
- Part time: 22,599 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS BEING APPLIED FOR TAKEOFF, RECEIVED ELEC BCL 1 FAULT MESSAGE.  TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 1 BATTERY CHARGE LIMITER, OPERATIONAL CHECK OK.
